# SDR ASAA2016081617730

- Difficulty date: August 16, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,847 hours, 2,882 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THROUGH 30,000 GOT LT SIDE WINDOW OVERHEAT LIGHT, CYCLED SWITCH OFF 5 MINUTES IAW CHECKLIST, SWITCH BACK ON, LIGHT DID NOT RETURN.  ACFT GROUNDED.  COMPLIED WITH T/C 78273000, INTERROGATED THE FMC CDU FOR ENGINE FAULTS.  NO FAULTS FOUND.
